Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a series of Rainville involving Legendre polynomials


Author: B. R. Bhonsle
Journal: Proc. Amer. Math. Soc. 8 (1957), 10-14
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083588-7
MathSciNet review: 0083588
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Fred Brafman, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 942-949. MR 0045875 (13:649i)
  • [2] A. Erdélyi, Higher transcendental functions, 1953.
  • [3] P. G. Gormley, J. London Math. Soc. vol. 9 pp. 149-152.
  • [4] E. Grosswald, Proc. Amer. Math. Soc. vol. 1 (1950) p. 553. MR 0036877 (12:178a)
  • [5] Mitra, Proceedings of the Edinburgh Mathematical Society (2) vol. 4 Part III, p. 111.
  • [6] Earl D. Rainville, Bull. Amer. Math. Soc. vol. 51 (1945) p. 268. MR 0011750 (6:211d)
  • [7] N. G. Shabde, Proceedings of the Benares Mathematical Society vol. 7 (1945) pp. 1-2.
  • [8] E. T. Whittaker and G. N. Watson, Modern analysis, 4th ed., 1940.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083588-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society